| Model Number |
MT22719-BLU |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the receiver initialized without a manual restart.No product or data was provided for evaluation.Confirmation of the allegation and a probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the receiver initialized without a manual restart.The product was evaluated.An external visual inspection was performed and passed.A receiver charge and boot was performed and failed due to receiver not turning on.The receiver case was opened, and an internal visual inspection was performed and failed due to water damaged.The battery was replaced with known good battery and download receiver log and passed.A review of the receiver log was performed and passed.The allegation was not confirmed.The probable cause could not be determined.No additional event or patient information is available.